# SDR CALA2024122603161

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 111,713 hours, 14,732 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Control
- Part number: 570111
- Part serial: 308
- Condition: Faulted
- Location: Zone 200
- Part time: 109,532 hours, 18,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF1 AND HF2 TUNE BUT UNABLE TO RECEIVE DEBRIEF CREW WHEN THEY BLOCKED IN AND CAPT SAID HE WAS ABLE TO PERFORMED HF VOICE CHECKS WITH COMPANY A/C ON ONSIDE AND OFFSIDE WOULD E...PARTS USED:  27-2351-9-9001,QTY :1 CHANNALIZE AND WAS BARELY ABLE TO HEAR ON ONSIDE HF. F/O DID NOT HF FREQS AND WAS ABLE TO TRANSMIT AND RECIEVE CLEARLY. AHM AND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1662882  SN OFF 0308 DISCLOSE IF SHE COULD HEAR ANYTHING. PERFORMED HF SYSTEM GROUND A/C REPORT FAULT 23-55050 ACTIVE. T/S PER FIM 23-51 TASK 805 AND TEST WITH OPS CHECKS PASSING ON L/H AND R/H SIDE REF PIC. PER FIM DESCRIPTION THIS CAN CAUSE FALSE VOLUME CONTROL WHICH WOULD EXPLAIN WHY CAPT COULD BARELY HEAR ON HF. FOUND F/OBS ACP BUTTONS ALL STICKY. REMOVED AND REPLACED F/OBS ACP IAW AMM 23-51-01 WITH ALL OPS CHECK PASSING AND FAULT NOW SHOWING INACTIVE REF PIC OF FAILURE MESSAGE AND TEST RESULTS. PANEL, AUDIO CO  OFF 27-2351-9-9001 0308 ON 27-2351-9-9001 0436
